Alert archive / Connecticut / Red Flag Warnings in 2007

Red Flag Warning 5, NWS Albany, NY

May 15, 2007Northwest Hills Planning Region, Connecticut

NWS Albany, NY issued this red flag warning at May 15, 2007, 4:04 AM EDT for Northwest Hills Planning Region, Connecticut. It took effect at May 15, 2007, 12:00 PM EDT. It was in force for 4 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
May 15, 2007, 4:04 AM EDT (08:04 UTC)
In effect from
May 15, 2007, 12:00 PM EDT
Expired
May 15, 2007, 4:26 PM EDT
In force
4 hr
Issued by
NWS Albany, NY

County Northwest Hills Planning Region, CT

The radar

The Albany radar (KENX), 108 km from the middle of the area, began a volume at 08:07 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Albany, NY (KALY), launched 00:00Z, 8.1 hours before the alert went out and 106 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Albany, NY at 00:00Z on 2007-05-15Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Albany, NY at 00:00Z on 2007-05-15The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 65 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2268 m above ground
0-6 km bulk shear
50 kt
0-1 km storm-relative helicity
65 m²/s²
0-3 km storm-relative helicity
172 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS81 KALY 150804
RFWALY

RED FLAG WARNING
NATIONAL WEATHER SERVICE ALBANY NY
404 AM EDT TUE MAY 15 2007

CTZ001-013-NYZ063>066-151615-
/O.NEW.KALY.FW.W.0005.070515T1600Z-070516T0000Z/
NORTHERN LITCHFIELD-SOUTHERN LITCHFIELD-WESTERN ULSTER-
EASTERN ULSTER-WESTERN DUTCHESS-EASTERN DUTCHESS-
404 AM EDT TUE MAY 15 2007

...RED FLAG WARNING IN EFFECT FROM NOON TODAY TO 8 PM EDT THIS
EVENING...

THE NATIONAL WEATHER SERVICE IN ALBANY HAS ISSUED A RED FLAG
WARNING FOR THE SOUTHEAST CATSKILLS...MID HUDSON VALLEY AND
LITCHFIELD HILLS...WHICH IS IN EFFECT FROM NOON TODAY TO 8 PM EDT
THIS EVENING.

AN UNSEASONABLY WARM AND DRY AIRMASS WILL BE ACROSS THE REGION FOR
PART OF TODAY. TEMPERATURES WILL RISE INTO THE 80S...WITH SURFACE
DEWPOINTS ONLY IN THE MID 40S TO LOWER 50S DURING THE AFTERNOON.

THE COMBINATION OF RELATIVE HUMIDITIES LESS THAN 30 PERCENT...DRY
WEATHER SINCE LAST THURSDAY NIGHT...SOUTHWEST TO WEST WINDS OF 10
TO 20 MPH WITH GUSTS 30 TO 40 MPH THIS AFTERNOON INTO EARLY
THIS EVENING...AND DRY FINE FUELS IN MANY AREAS...ARE EXPECTED TO
PRODUCE CRITICAL FIRE WEATHER CONDITIONS THIS AFTERNOON INTO EARLY
THIS EVENING.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

$$
2 follow-up statements
000 
WWUS81 KALY 151603
RFWALY

RED FLAG WARNING
NATIONAL WEATHER SERVICE ALBANY NY
1203 PM EDT TUE MAY 15 2007

CTZ001-013-NYZ063>066-160000-
/O.CON.KALY.FW.W.0005.000000T0000Z-070516T0000Z/
NORTHERN LITCHFIELD-SOUTHERN LITCHFIELD-WESTERN ULSTER-
EASTERN ULSTER-WESTERN DUTCHESS-EASTERN DUTCHESS-
1203 PM EDT TUE MAY 15 2007

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM EDT THIS
EVENING...

A RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM THIS EVENING
FOR DUTCHESS AND ULSTER COUNTIES IN NEW YORK AND FOR LITCHFIELD
COUNTY IN CONNECTICUT.

THE COMBINATION OF LOW RELATIVE HUMIDITIES JUST UNDER 30
PERCENT...DRY WEATHER SINCE LAST THURSDAY NIGHT AND SOUTHWESTERLY 
WINDS OF 10 TO 20 MPH WITH GUSTS UP TO 30 MPH POSSIBLE...MEET THE
CRITERIA FOR A RED FLAG WARNING. DEW POINTS WILL BE ON THE
RISE...ESPECIALLY LATER THIS AFTERNOON AND EVENING...AND WINDS
WILL WEAKEN TONIGHT.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

$$
000 
WWUS81 KALY 152026
RFWALY

RED FLAG WARNING
NATIONAL WEATHER SERVICE ALBANY NY
426 PM EDT TUE MAY 15 2007


CTZ001-013-NYZ063>066-152130-
/O.CAN.KALY.FW.W.0005.000000T0000Z-070516T0000Z/
NORTHERN LITCHFIELD-SOUTHERN LITCHFIELD-WESTERN ULSTER-
EASTERN ULSTER-WESTERN DUTCHESS-EASTERN DUTCHESS-
426 PM EDT TUE MAY 15 2007

...RED FLAG WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN ALBANY HAS CANCELLED THE RED FLAG
WARNING FOR ULSTER...DUTCHESS AND LITCHFIELD COUNTIES. 

RELATIVE HUMIDITY VALUES ARE NOW EXPECTED TO REMAIN AT OR ABOVE
30 PERCENT...AND SOUTHWEST WINDS ACROSS THE REGION HAVE NOT BEEN
AS STRONG AS EARLIER ANTICIPATED.

$$

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Albany, NY wrote its last area forecast discussion before this red flag warning went out at May 14, 10:10 PM EDT, 5 hours 54 minutes earlier.

Area forecast discussion, May 14, 10:10 PM EDT, 5 hours 54 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE ALBANY NY
1010 PM EDT MON MAY 14 2007

.SYNOPSIS...
A BROAD AREA OF SURFACE HIGH PRESSURE WILL MOVE OFF THE EAST COAST
OVERNIGHT...WHILE A WARM FRONT WILL MOVE NORTH OF UPSTATE NEW YORK
TUESDAY MORNING.  A WARM AND HUMID AIR MASS WILL BE IN PLACE OVER
EASTERN NEW YORK AND WESTERN NEW ENGLAND ON TUESDAY.  A COLD FRONT
WILL SLOWLY APPROACH FROM THE EASTERN GREAT LAKES AND THE CENTRAL
MISSISSIPPI RIVER VALLEY LATE TUESDAY AFTERNOON...WITH SHOWERS AND
SCATTERED THUNDERSTORMS TUESDAY NIGHT THROUGH WEDNESDAY.

&&

.NEAR TERM /UNTIL 8 AM TUESDAY MORNING/...
IMPRESSIVE WARM ADVECTION IN PROGRESS ACROSS THE GREAT LAKES WITH
UPSTREAM 00Z RAOBS REVEALING A NICE RISE AT 850MB SINCE 12Z MONDAY.
ANOTHER MCS DEVELOPING ALONG THE QUASI-STATIONARY BOUNDARY ACROSS
THE STRAIGHTS OF MACKINAW WITH LATEST HOURLY CORFIDI VECTORS AND
850-300MB THICKNESSES SUGGESTING LEAD ACTIVITY WILL DIVE SOUTHEAST
AND WEAKEN.  AIR MASS ACROSS WESTERN AND CENTRAL NEW YORK IS QUITE
DRY WITH HIGH DEW POINT DEPRESSIONS AT OR BELOW 850MB.  SO THE
INITIAL MCS CONTINUES TO WEAKEN WITH NOTHING MORE THAN 10SM IN LIGHT
SHOWERS LOCATIONS ALONG AND WEST OF I81.  WITH THE HIGH AND MID
LEVEL CLOUD COVER INCREASING IN OUR THETA-E/WARM ADVECTION
REGIME...DECIDED TO RAISE TEMPERATURES A FEW DEGREES OVERNIGHT.

LATEST RUC AND 18Z RUN OF THE GFS/WRF STILL POINT TOWARD UPSTREAM
MCS TO REMAIN JUST NORTH OF THE CWA CLOSER TO THE THETA-E GRADIENT
YET CLOSE ENOUGH TO WARRANT THE LOW POPS NORTH OF THE MOHAWK RIVER
VALLEY.  HENCE NO CHANGES TO THOSE GRIDS/FORECAST AT THIS TIME.

&&

.SHORT TERM /8 AM THROUGH THURSDAY/...
THE FCST AREA WILL GET INTO A BONAFIDE WARM SECTOR ON TUESDAY.  A
LOW-LEVEL WIND MAX WILL BE PASSING THROUGH E-CNTRL NY IN THE LATE
MORNING INTO THE AFTERNOON.  THE H850 WINDS INCREASE TO 40-50 KTS.
SOME OF THIS MOMENTUM ALOFT SHOULD MIX TO THE SFC AND S/SW WINDS OF
15-25 MPH WITH SOME GUSTS IN EXCESS OF 35 MPH ARE NOT OUT OF THE
QUESTION. TEMPS IN THE VALLEYS WILL GET INTO THE LOWER TO MID 80S.
850 MB TEMPS RISE TO AROUND +15C.  SOME SW FLOW DOWNSLOPING OFF THE
HELDERBERGS AND ERN CATSKILLS IS POSSIBLE.  BUFKIT PROFILES INDICATE
FROM THE WRF AND GFS WIND GUSTS OF 35 KTS FROM 5 KFT ARE POSSIBLE
INS SOME SPOTS.  THE WRF IS FORECASTING LOADS OF SBCAPE/MUCAPE ON
THE ORDER OF 1000-2000 J/KG...BUT A LACK OF A GOOD TRIGGER MECHANISM
IS A PROBLEM...AND HOW MUCH MOISTURE ADVECTS IN THE LOW LEVELS. SFC
DEWPOINTS WILL LIKELY BE IN THE U40S TO M50S.  THE BEST FOCUSING
MECHANISM WOULD BE THE WARM FRONT NORTH OF THE BORDER AND A VORT MAX
RIDING ALONG THE BOUNDARY.  WE PLACED A CHANCE OF SHRAS AND TSRAS IN
DURING THE AFTERNOON PRIMARILY NORTH AND WEST OF THE CAPITAL
DISTRICT.  SOME OF THE SHORT WAVE ENERGY ON THE GUIDANCE MAY BE DUE
TO CONVECTIVE FEEDBACK.

TUE NIGHT...THE GFS...WRF...CAN REG...09Z SREFS AND UKMET ALL SHOW
THE COLD FRONT SLOWLY INCHING CLOSER FROM THE ERN GREAT LAKES REGION
AND UPPER MS RIVER VALLEY.  A WAVE IS FORECAST TO MOVE ALONG THE
BOUNDARY.  THE PLACEMENT OF THE SFC WAVE IS STILL TOUGH TO PINPOINT.
HOWEVER...LOW-LEVEL MOISTURE CONVERGENCE INCREASE ESPECIALLY WEST OF
THE HUDSON RIVER VALLEY EARLY ON...WITH PWATS RISING TO 1-1.5.  THE
SREFS INDICATE THESE VALUES ARE 1-2 STD DEVS ABOVE NORMAL.
LOW-LEVEL CONVERGENCE ASSOCIATED WITH THE PREFRONTAL TROUGH INDICATE
SHOWERS WILL BE LIKELY OVER THE WRN ZONES WITH PERHAPS SOME
THUNDERSTORMS.  SHOWALTER VALUES ARE IN THE -1C TO -3C RANGE.
MUCAPES FALL TO LESS THAN 500 J/KG DURING THE NOCTURNAL PERIOD. WE
INCREASED THE POPS TO A CHANCE OF SHOWERS DOWN TO THE MID HUDSON
VALLEY /NORTH OF KPOU/ AND SRN BERKS /NEAR GREAT BARRINGTON/ PRIOR
TO 12Z WED.

WED...WE LEANED CLOSE WITH THE GFS AND 09Z SREFS HERE WITH THE FRONT
MOVING THROUGH THE BULK OF THE FCST AREA 12Z-18Z.  A BAD TIME OF DAY
FOR WIDESPREAD CONVECTION WITH ALL THE CLOUD COVER AND LACK OF
INSOLATION.  WE DID INCLUDE A CHANCE OF THUNDERSTORMS STILL FOR THE
SOUTHEASTERN CATSKILLS...MID HUDSON VALLEY...SOUTH OF THE MASS PIKE
AND ERN WINDHAM COUNTY ...WHERE MUCAPES ARE STILL ARE 250-500 J/KG
WITH SFC DEWPOINTS IN THE 10-12C RANGE.  ALSO THESE LOCATIONS WILL
BE UNDER AREA OF GOOD H250 DIVERGENCE AND IN THE VICINITY OF THE
RIGHT REAR QUADRANT OF A 80-100 KT JET STREAK.  THEREFORE...SOME
STRONG STORMS POSSIBLE.  THE 1-2 STD DEV PWAT AIR MOVES EAST OF THE
FCST AREA BTWN 18Z AND 00Z WITH COLD AIR ADVECTION ON GOING. WE WENT
ABOUT 3 DEGREES HIGHER THAN THE COOLER MAVMOS GUIDANCE DUE TO SOME
DOWNSLOPING WITH THE FROPA.

WED NIGHT... THE UPPER LEVEL TROUGH MAY TRIGGER A FEW SHOWERS EARLY
ON...ESPECIALLY WEST OR SOUTHWEST OF THE CAPITAL REGION.  THE GFS
CONTINUES THE COLD AIR ADVECTION WITH THE 850 MB TEMPS PLUMMETING TO
0C TO -3C OVER THE FCST AREA BY 12Z THU. BRR  TEMPS IN THE MID TO
UPPER 30S WILL BE COMMON IN THE MTNS WITH LOWER TO MID 40S IN THE
VALLEYS.

THU...A MID LEVEL COLD POOL OF -20C TO -25C AIR MOVES OVER THE FCST
AREA WITH THE UPPER LEVEL LOW.  SFC HIGH PRESSURE TRIED TO BUILD IN
FROM THE LOWER GREAT LAKES REGION AND THE OH VALLEY.  THE LOW AND
MID LEVEL LAPSE RATES WILL BE STEEP. INSTABILITY SHOWERS AND ISOLD
THUNDERSTORMS WILL BE POSSIBLE.  THE HIGHER TERRAIN WILL HAVE THE
GREATEST THREAT.  THE GFS STAYS DRY HERE....BUT WE HAVE TO RESPECT
THE COLD POOL ALOFT...ESPECIALLY WHEN WE WARM THE SFC TEMPS INTO THE
MID 50S TO MID 60S OVER THE BULK OF THE FCST AREA.

&&

.LONG TERM /THURSDAY NIGHT THROUGH MONDAY/...UPPER LEVEL TROUGH OVER
THE NORTHEAST. MOST MODELS INDICATE THAT AN UPPER LOW WILL CLOSE OFF
NEAR THE NORTHEAST COAST FOR THE WEEKEND. HOWEVER...THE MODELS HANDLE
THE EVOLUTION...LOCATION AND STRENGTH...DIFFERENTLY WHICH IS TYPICAL
WITH SUCH FEATURES. ALSO...RECENT MODEL RUNS HAS NOT BEEN CONSISTENT
WITH THE STRENGTHEN OF THE CUTOFF. A SURFACE LOW...TROPICAL
ENERGY...MOVING NORTHWARD ALONG THE ATLANTIC SEABOARD DURING THE
PERIOD SHOULD BE DRAWN TOWARD TO THE NEW ENGLAND COAST OVER THE
WEEKEND. IN ADDITION...A COLD FRONT SHOULD DROP SOUTHWARD FROM
CANADA ACROSS THE NORTHEAST. OVERALL FOLLOWED HPC LEAD FOR EXTENDED
GRIDS...BASICALLY A BLENDED SOLUTION OF THE ECMWF AND NCEP-GEFS
ENSEMBLE MEAN. LOOKING AT BELOW NORMAL TEMPERATURES LATE IN THE WEEK
TRENDING TOWARD SEASONABLE LEVELS BY EARLY NEXT WEEK.

&&

.AVIATION /20Z MONDAY THROUGH FRIDAY/...
VFR CONDITIONS WILL CONTINUE THE NEXT 24 HOURS WITH SFC HIGH
PRESSURE MOVING OFF THE MID ATLANTIC COAST. A WARM FRONT WILL MOVE
ACROSS WRN AND NRN NY AFTER 06Z. SOME SCT SHRAS OR EVEN A FEW TSRAS
MAY DEVELOP NORTH AND WEST OF THE MID AND UPPER HUDSON RIVER VALLEY.
MOST OF ERN NY WILL BE IN THE WARM SECTOR TUE PM. SOME MID AND HIGH
CLOUDS WILL INCREASE 00Z-06Z. WE INCLUDED A VCSH AT ALL TAF SITES
OVERNIGHT WITH THE APPROACH OF THE WARM FRONT.  WE EXPECTED THE
SKIES TO BECOME MOSTLY CLEAR/PARTLY SUNNY AFTER 15Z SOUTH OF THE
CAPITAL REGION. THE WINDS WILL DECREASE TO LESS THAN 10 KTS AROUND
00Z....BUT INCREASE TO 10-15 KTS AT KALB FROM THE SOUTH AFTER
MIDNIGHT. THE LOW LEVEL WINDS WILL GENERALLY BE 12-18KTS AFTER 15Z
TUE WITH SOME GUSTS IN EXCESS OF 25 KTS.

TUE NIGHT...VFR CONDITIONS DETERIORATING TO SCT MVFR WITH SCT
SHRAS OR TSRAS...MAINLY WEST OF HUDSON RIVER VALLEY. WED...COLD
FRONT APPROACHES AND STALLS WITH NUMEROUS SHRAS/ISOLD-SCT TSRAS.
MVFR AND ISOLD IFR POSSIBLE.
THU...UPPER LEVEL TROUGH ALOFT. WDLY SCT SHRAS/ISOLD TSRAS. MAINLY
VFR AND SCT MVFR.
FRI...VFR CONDITIONS WITH HIGH PRESSURE BUILDING IN.

&&

.FIRE WEATHER...
HIGH PRESSURE MOVES OFF THE MIDDLE ATLANTIC COAST THIS EVENING.
RELATIVE HUMIDITY VALUES WILL RECOVER TO 70 TO 90 PERCENT TONIGHT
WITH SOUTHWEST WINDS GENERALLY 5 TO 15 MPH. ON TUESDAY...A LOW
PRESSURE SYSTEM WILL MOVE ACROSS SOUTHEAST CANADA AND INTO NORTHERN
NEW ENGLAND...AS A STRONG SOUTH TO SOUTHWEST FLOW OF WARM AIR
CONTINUES ACROSS THE REGION.  RELATIVE HUMIDITY VALUES WILL DROP TO
AROUND 30 PERCENT ACROSS THE MID HUDSON VALLEY...LITCHFIELD HILLS
AND BERKSHIRES...AND 35 TO 40 PERCENT ELSEWHERE. WEST TO SOUTHWEST
WINDS OF 10 TO 20 MPH WITH GUSTS 25 TO 35 MPH DURING THE AFTERNOON
ARE EXPECTED. THE HWO WILL CONTINUE TO MAKE MENTION OF THE ELEVATED
RISK TODAY AND FOR TOMORROW. SOME ISOLATED TO SCATTERED
THUNDERSTORMS WILL BE POSSIBLE LATE TUESDAY AFTERNOON INTO TUESDAY
NIGHT...ESPECIALLY NORTH OF THE CAPITAL REGION.

&&

.HYDROLOGY...
RIVERS...STREAMS...CREEKS AND RESERVOIRS CONTINUE TO RECEDE BACK TO
NORMAL MAY LEVELS IN THE FAIRLY DRY PATTERN OVER THE PAST FEW
WEEKS.  A COLD FRONT WILL BRING SCATTERED THUNDERSTORMS AND
WIDESPREAD SHOWERS TO THE HYDRO SERVICE AREA LATE TUE PM THROUGH
WEDNESDAY.  RAINFALL AMOUNTS WILL GENERALLY BE A FEW TENTHS TO A
HALF AN INCH WITH LOCALLY HIGHER AMOUNTS IN EXCESS OF AN INCH IN
SOME LOCATIONS.  AN UPPER LEVEL LOW MAY PRODUCE INSTABILITY SHOWERS
ON THURSDAY WITH LIGHT QPF AMOUNTS UNDER A TENTH OF AN INCH. HIGH
PRESSURE WILL BUILD IN FRIDAY INTO SATURDAY WITH COOL AND DRY
WEATHER.

&&

.ALY WATCHES/WARNINGS/ADVISORIES...
CT...NONE.
NY...NONE.
MA...NONE.
VT...NONE.

&&

SYNOPSIS...WASULA
NEAR TERM...BGM
SHORT TERM...WASULA
LONG TERM...IAA
AVIATION...WASULA/BGM
FIRE WEATHER...RCK/TAW/IAA/BGM
HYDROLOGY...WASULA

WWW.WEATHER.GOV/ALBANY
Hazardous weather outlook, May 14, 8:00 PM EDT, 8 hours 4 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ALBANY NY
800 PM EDT MON MAY 14 2007

CTZ001-013-MAZ001-025-NYZ032-033-038>043-047>054-058>061-063>066-
082>084-VTZ013>015-151100-
NORTHERN LITCHFIELD-SOUTHERN LITCHFIELD-NORTHERN BERKSHIRE-
SOUTHERN BERKSHIRE-NORTHERN HERKIMER-HAMILTON-SOUTHERN HERKIMER-
SOUTHERN FULTON-MONTGOMERY-NORTHERN SARATOGA-NORTHERN WARREN-
NORTHERN WASHINGTON-SCHOHARIE-WESTERN SCHENECTADY-
EASTERN SCHENECTADY-SOUTHERN SARATOGA-WESTERN ALBANY-EASTERN ALBANY-
WESTERN RENSSELAER-EASTERN RENSSELAER-WESTERN GREENE-EASTERN GREENE-
WESTERN COLUMBIA-EASTERN COLUMBIA-WESTERN ULSTER-EASTERN ULSTER-
WESTERN DUTCHESS-EASTERN DUTCHESS-NORTHERN FULTON-SOUTHEAST WARREN-
SOUTHERN WASHINGTON-BENNINGTON-WESTERN WINDHAM-EASTERN WINDHAM-
800 PM EDT MON MAY 14 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN
CONNECTICUT...WESTERN MASSACHUSETTS...EAST CENTRAL NEW YORK AND
SOUTHERN VERMONT.

.DAY ONE...TONIGHT

NO HAZARDOUS WEATHER CONDITIONS ARE EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

ELEVATED FIRE WEATHER AWARENESS WILL OCCUR ON TUESDAY WITH SOUTH
TO SOUTHWEST WINDS OF 15 TO 25 MPH WITH SOME GUSTS IN EXCESS OF 35
MPH. RELATIVE HUMIDITY VALUES WILL FALL TO 30 TO 40 PERCENT IN
THE AFTERNOON.

THERE IS A CHANCE OF THUNDERSTORMS NORTH OF THE CAPITAL REGION
TUESDAY AFTERNOON WITH A WEAK DISTURBANCE MOVING ALONG A WARM
FRONT.  THERE WILL BE A CHANCE OF THUNDERSTORMS TUESDAY NIGHT INTO
WEDNESDAY AHEAD AND ALONG A COLD FRONT PASSING FROM NORTHWEST TO
SOUTHEAST ACROSS THE AREA.  RIGHT NOW...THE THUNDERSTORMS ARE NOT
EXPECTED TO BE SEVERE.

ISOLATED THUNDERSTORMS WILL BE POSSIBLE ON THURSDAY POSSIBLY
CONTAINING SMALL HAIL UNDER A HALF AN INCH.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

TAW/BGM

WWW.WEATHER.GOV/ALBANY

The office that day

Everything else NWS Albany, NY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 15, 5:06 PM EDTSevere Thunderstorm WarningALYColumbia, Greene, Ulster45 min

Nearby

Red Flag Warnings in Connecticut, 2007Red Flag Warnings in New York, 2007Every red flag warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.